# SDR 03FDEA01109

- Difficulty date: July 18, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 36,997 hours, 23,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AFT SIDE BS 1130, BETWEEN STR 29 AND 28 LT.  REMOVED CORROSION ON SHEAR TIE AFT SIDE 2.20 X 1.80 X .007 INCH MAX, IAW SRM 51-10-6.  ORIGINAL MATERIAL .050, OUT OF LIMITS IAW SRM 53-10-1 FIG 1.  FABRICATED REPAIR SHEAR TIE OF 7075 T6 .050  LOT 504450 PER SRM 51-10-3, SRM 51-20-1, SRM 51-30-5, ALODINED PER SRM 51-10-2 PAR 3G, PRIMED, PAINTED AND INSTALLED IAW FED-EX MM 51-20-151-7 SEC 5-8 AND SRM 51-30-2 SEC 4.
